# SDR AALA20040281

- Difficulty date: February 25, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR OVERWING EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
